Re: Sister/inlaw addicted to Methadone. Help!?!?!
If you had been taking large amounts for a long period of time and get cut off or run out you go through horrible withdrawls. I think she has been there done that and is scared to death of the withdrawl and that is why she is telling her husband she will kill herself if he doesn't give her the methodone that she needs. I have been in her shoes and sometimes you do feel like you just want to die and the pain will be gone, the restlessness, bone pain, insomnia, cramps, stomach pain, nausea, etc will end. It is plain hell on earth to be addicted to something that controls every thought all day everyday.
I learned today that there is a medication called suboxone, I think that is how it is spelled. From what I know is it will help with the cravings, withdrawl symtoms, etc. Maybe this is an option for her I have been reading many posts where it is a life saver. But all in all it really comes down to what she wants she is in control of her own destinity. Let me know if this helps!!